Atiyah, Michael F.
Topological quantum field theory
Publications Mathématiques de l'IHÉS, Tome 68 (1988) , p. 175-186
Zbl 0692.53053 | MR 90e:57059 | 9 citations dans Numdam
URL stable : http://www.numdam.org/item?id=PMIHES_1988__68__175_0

Bibliographie

[1] M. F. Atiyah, New invariants of three and four dimensional manifolds, in The Mathematical Heritage of Herman Weyl, Proc. Symp. Pure Math., 48, American Math. Soc. (1988), 285-299. MR 89m:57034 | Zbl 0667.57018

[2] S. K. Donaldson, Polynomial invariants for smooth four-manifolds, to appear in Topology. Zbl 0715.57007

[3] A. Floer, Morse theory for fixed points of symplectic diffeomorphisms, Bull. A.M.S., 16 (1987), 279-281. MR 88b:58024 | Zbl 0617.53042

[4] A. Floer, An instanton invariant for three manifolds, Courant Institute preprint, to appear. Zbl 0684.53027

[5] M. Gromov, Pseudo-holomorphic curves in symplectic manifolds, Invent. Math., 82 (1985), 307-347. MR 87j:53053 | Zbl 0592.53025

[6] N. J. Hitchin, The self-duality equations on a Riemann surface, Proc. London Math. Soc. (3), 55 (1987), 59-126. MR 89a:32021 | Zbl 0634.53045

[7] D. Johnson, A geometric form of Casson's invariant and its connection with Reidemeister torsion, unpublished lecture notes.

[8] V. F. R. Jones, Hecke algebra representations of braid groups and link polynomials, Ann. of Math., 126 (1987), 335-388. MR 89c:46092 | Zbl 0631.57005

[9] A. Pressley and G. B. Segal, Loop Groups, Oxford University Press (1988). Zbl 0638.22009

[10] G. B. Segal, The definition of conformal field theory (to appear). Zbl 0657.53060

[11] E. Witten, Super-symmetry and Morse theory, J. Diff. Geom., 17 (4) (1982), 661-692. MR 84b:58111 | Zbl 0499.53056

[12] E. Witten, Quantum field theory and the Jones polynomial, Comm. Math. Phys. (to appear). Zbl 0667.57005

[13] E. Witten, Topological quantum field theory, Comm. Math. Phys., 117 (1988), 353-386. MR 89m:57037 | Zbl 0656.53078

[14] E. Witten, Topological sigma models, Comm. Math. Phys., 118 (1988), 411-449. MR 90b:81080 | Zbl 0674.58047

[15] E. Witten, 2 + 1 dimensional gravity as an exactly soluble system, Nucl. Phys. B, 311 (1988/1989), 46-78. MR 90a:83041

[16] E. Witten, Topology changing amplitudes in 2 + 1 dimensional gravity, Nucl. Phys. B (to appear).

[17] E. Witten, Elliptic genera and quantum field theory, Comm. Math. Phys., 109 (1987), 525-536. MR 89i:57017 | Zbl 0625.57008